MAUDE Adverse Event Report: ARTHREX, INC. 36 +3 / 33 CONSTRND COMBO HUMERAL INSERT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 36 +3 / 33 CONSTRND COMBO HUMERAL INSERT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 36 +3 / 33 CONSTRND COMBO HUMERAL INSERT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that a patient had a left shoulder rtsa on (b)(6) 2020.On (b)(6) 2022, patient underwent a revision surgery due to chronic instability of the glenoid, which appeared to be worn out.However, sales representative could not confirm if any of the arthrex implanted devices had broken.During the revision surgery on (b)(6) 2022, an ar-9560-24 univers revers baseplate, ar-9561-25s univers revers central screw, an ar-9563-16 univers revers peripheral screw, an ar-9563-24 univers revers peripheral locking screw, an ar-9564-2433-lat univers revers glenosphere, an ar-9502f-36cpc univers revers suture cup, and an ar-9503-3633-3c univers revers constrained combo humeral insert were removed.Surgeon did not remove the univers revers stem that was implanted during original procedure on (b)(6) 2022.To complete the revision surgery, an ar-9502-36arca univers revers ca humeral head adapter and an ar-9550-19rca univers revers ca humeral head were implanted successfully.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
36 +3 / 33 CONSTRND COMBO HUMERAL INSERT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14468977
Report Number1220246-2022-04943
Device Sequence Number14753062
Product Code PHX
UDI-Device Identifier00888867296619
UDI-Public00888867296619
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number36 +3 / 33 CONSTRND COMBO HUMERAL INSERT
Device Catalogue NumberAR-9503-3633-3C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown